A member asked:

Withdrawal from sertraline itchy skin , headaches, pain in between breasts, dizziness, ringing in ears, tingling in hands & feet. is this normal ?

3 doctors weighed in across 2 answers
Dr. Alan Ali answered

Specializes in Psychiatry

Zoloft (sertraline): Yes, depending on the dose, how long u have been on the medication, and how rapidly u were tapered off of it. If symptoms not releaved within a week, talk to the prescribing doctor.

Answered 1/9/2021

5.5k views

Thank
Dr. Joseph Newman answered

Specializes in Podiatry

It can be: Talk to your doctor if these are withdrawal related symptoms. Perhaps you can be taken off the medication more gradually.

Answered 5/6/2021

5.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...